PARACETAMOL 650MG+CAFFEINE 50MG

No Comments

Photo of author

By Ghuman

Introduction

TABLETS (PARACETAMOL AND CAFFEINE) Read all of this leaflet carefully before you start taking this medicine. • Keep this leaflet. You may need to read it again. • If you have any further questions, ask your doctor or pharmacist. • This medicine has been prescribed for you. Do not pass it on to others. It may harm them, even if their symptoms are the same as yours. • If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist. In this leaflet: 1. What Paracetamol and Caffeine Tablets are and what they are used for 2. Before you take Paracetamol and Caffeine Tablets 3. How to take Paracetamol and Caffeine Tablets 4. Possible side effects 5. How to store Paracetamol and Caffeine Tablets 6. Further information 1. WHAT PARACETAMOL AND CAFFEINE TABLETS ARE AND WHAT THEY ARE USED FOR Paracetamol and Caffeine Tablets contain two active ingredients, paracetamol and caffeine. Paracetamol is a painkiller and caffeine is a stimulant. Paracetamol and Caffeine Tablets are used to relieve pain and reduce fatigue. They are used to treat headaches, muscle aches, colds and flu, and other minor aches and pains. 2. BEFORE YOU TAKE PARACETAMOL AND CAFFEINE TABLETS Do not take Paracetamol and Caffeine Tablets if you: • are allergic to paracetamol, caffeine or any of the other ingredients of this medicine (listed in section 6) • have a stomach ulcer • have a kidney or liver disease • are pregnant or breastfeeding • are taking other medicines containing paracetamol or caffeine. Take special care with Paracetamol and Caffeine Tablets if you: • have high blood pressure • have heart problems • have diabetes • have an overactive thyroid • have a history of drug or alcohol abuse. Taking other medicines Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription. 3. HOW TO TAKE PARACETAMOL AND CAFFEINE TABLETS Always take Paracetamol and Caffeine Tablets exactly as your doctor has told you. You should check with your doctor or pharmacist if you are not sure. The usual dose is one or two tablets every four to six hours, as needed. Do not take more than eight tablets in 24 hours. Do not take Paracetamol and Caffeine Tablets for more than three days without consulting your doctor. If your symptoms persist or worsen, consult your doctor. If you take more Paracetamol and Caffeine Tablets than you should If you take too many tablets, contact your doctor or nearest hospital casualty department immediately. 4. POSSIBLE SIDE EFFECTS Like all medicines, Paracetamol and Caffeine Tablets can cause side effects, although not everybody gets them. The most common side effects are: • nausea • vomiting • stomach pain • dizziness • headache • restlessness • difficulty sleeping. If any of these side effects become serious or if you notice any other side effects not listed in this leaflet, please tell your doctor or pharmacist. 5. HOW TO STORE PARACETAMOL AND CAFFEINE TABLETS Keep out of the reach and sight of children. Do not use Paracetamol and Caffeine Tablets after the expiry date which is stated on the carton and blister. The expiry date refers to the last day of that month. Do not store above 25°C. 6. FURTHER INFORMATION What Paracetamol and Caffeine Tablets contain The active ingredients are paracetamol 650mg and caffeine 50mg. The other ingredients are maize starch, povidone, sodium starch glycollate, magnesium stearate, colloidal anhydrous silica, talc, hypromellose, macrogol 6000, titanium dioxide (E171), iron oxide yellow (E172) and iron oxide red (E172). What Paracetamol and Caffeine Tablets look like and contents of the pack Paracetamol and Caffeine Tablets are white, round, biconvex tablets, marked with ‘P/C’ on one side. They are available in packs of 10, 20, 30, 40, 50, 60, 70, 80, 90, 100, 120, 150, 200 and 250 tablets. Not all pack sizes may be marketed. Marketing Authorisation Holder and Manufacturer The Marketing Authorisation Holder is: Actavis Group PTC ehf. Reykjavikurvegi 76-78 220 Hafnarfjordur Iceland The Manufacturer is: Actavis Group PTC ehf. Reykjavikurvegi 76-78 220 Hafnarfjordur Iceland This leaflet was last revised in: October 2016

Uses

Uses

Paracetamol 650mg and caffeine 50mg is a combination medication used to treat mild to moderate pain. It works by blocking the production of certain chemicals in the body that cause pain and inflammation. It also helps to reduce fever. This medication is available in tablet form and should be taken as directed by your doctor. It is important to follow the instructions on the label carefully and not take more than the recommended dose.

Directions for Use

TABLETS Read all of this leaflet carefully before you start taking this medicine. Keep this leaflet. You may need to read it again. If you have any further questions, ask your doctor or pharmacist. This medicine has been prescribed for you. Do not pass it on to others. It may harm them, even if their symptoms are the same as yours. If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist. In this leaflet: 1. What Paracetamol 650mg+Caffeine 50mg Tablets are and what they are used for 2. Before you take Paracetamol 650mg+Caffeine 50mg Tablets 3. How to take Paracetamol 650mg+Caffeine 50mg Tablets 4. Possible side effects 5. How to store Paracetamol 650mg+Caffeine 50mg Tablets 6. Further information 1. WHAT PARACETAMOL 650MG+CAFFEINE 50MG TABLETS ARE AND WHAT THEY ARE USED FOR Paracetamol 650mg+Caffeine 50mg Tablets contain two active ingredients, paracetamol and caffeine. Paracetamol is a painkiller and caffeine is a stimulant. Paracetamol 650mg+Caffeine 50mg Tablets are used to relieve mild to moderate pain, such as headache, migraine, neuralgia, toothache, sore throat, period pains, rheumatic pains, aches and pains of colds and flu. 2. BEFORE YOU TAKE PARACETAMOL 650MG+CAFFEINE 50MG TABLETS Do not take Paracetamol 650mg+Caffeine 50mg Tablets if: • you are allergic (hypersensitive) to paracetamol, caffeine or any of the other ingredients of Paracetamol 650mg+Caffeine 50mg Tablets (listed in section 6) • you have taken more than the recommended dose of paracetamol in the last 24 hours • you have taken any other paracetamol-containing products in the last 24 hours • you have taken any other products containing caffeine in the last 24 hours • you have taken monoamine oxidase inhibitors (MAOIs) or have taken them in the last 14 days • you have severe liver or kidney problems • you have a stomach ulcer • you are pregnant or breast-feeding. Take special care with Paracetamol 650mg+Caffeine 50mg Tablets • If you have any liver or kidney problems, or if you are an alcoholic, talk to your doctor before taking this medicine. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking any other medicines, including those available to buy without a prescription, tell your doctor or pharmacist before taking Paracetamol 650mg+Caffeine 50mg Tablets. • If you are taking

Storage

Paracetamol 650mg+Caffeine 50mg should be stored at room temperature, between 15-30°C (59-86°F). It should be kept away from direct light, heat, and moisture.

Treatment

Paracetamol 650mg + caffeine 50mg is a combination medication used to treat mild to moderate pain. It works by blocking the production of certain chemicals in the brain that cause pain and inflammation. It also helps to reduce fever. This medication is available in tablet form and should be taken as directed by your doctor. It is important to follow the instructions on the label carefully and not take more than the recommended dose.

Benefits

+PARACETAMOL 325MG

Paracetamol 650mg + Caffeine 50mg + Paracetamol 325mg is a combination medication used to treat mild to moderate pain. It contains paracetamol, an analgesic (pain reliever) and caffeine, a stimulant. The combination of these two medications helps to reduce pain and improve alertness. Paracetamol is a non-opioid analgesic that works by blocking the production of certain chemicals in the brain that cause pain. Caffeine is a stimulant that helps to increase alertness and reduce fatigue. The combination of these two medications can help to reduce pain and improve alertness. The addition of paracetamol 325mg helps to provide additional pain relief. This medication is available in tablet form and is taken orally.

Side Effects

Common side effects of Paracetamol 650mg+Caffeine 50mg include:

1. Nausea
2. Headache
3. Dizziness
4. Heartburn
5. Stomach pain
6. Constipation
7. Diarrhea
8. Loss of appetite
9. Anxiety
10. Insomnia

Precautions and Warnings

1. Do not take more than the recommended dose.

2. Do not take this medication if you are allergic to paracetamol or caffeine.

3. Do not take this medication if you have a history of liver or kidney disease.

4. Do not take this medication if you have a history of stomach ulcers or bleeding.

5. Do not take this medication if you are pregnant or breastfeeding.

6. Do not take this medication if you are taking any other medications, including prescription and over-the-counter medications, vitamins, and herbal supplements.

7. Do not take this medication if you have a history of heart disease, high blood pressure, or stroke.

8. Do not take this medication if you have a history of alcohol abuse.

9. Do not take this medication if you have a history of mental illness.

10. Do not take this medication if you are taking any other medications that contain paracetamol or caffeine.

11. Do not take this medication if you are taking any other medications that contain aspirin or other nonsteroidal anti-inflammatory drugs (NSAIDs).

12. Do not take this medication if you are taking any other medications that contain sedatives or tranquilizers.

13. Do not take this medication if you are taking any other medications that contain stimulants.

14. Do not take this medication if you are taking any other medications that contain monoamine oxidase inhibitors (MAOIs).

15. Do not take this medication if you are taking any other medications that contain anticoagulants.

16. Do not take this medication if you are taking any other medications that contain diuretics.

17. Do not take this medication if you are taking any other medications that contain anticonvulsants.

18. Do not take this medication if you are taking any other medications that contain corticosteroids.

19. Do not take this medication if you are taking any other medications that contain antibiotics.

20. Do not take this medication if you are taking any other medications that contain antifungals.

21. Do not take this medication if you are taking any other medications that contain antacids.

22. Do not take this medication if you are taking any other medications that contain antihistamines.

23. Do not take this medication if you are taking any other medications that contain decongestants.

24. Do not take this medication if you are taking any other medications that contain laxatives.

25. Do not take this medication if you are taking any other medications that contain appetite suppressants.

26. Do not take this medication if you are taking any other medications that contain stimulants.

27. Do not take this medication if you are taking any other medications that contain narcotics.

28. Do not take this medication if you are taking any other medications that contain sedatives.

29. Do not take this medication if you are taking any other medications that contain muscle relaxants.

30. Do not take this medication if you are taking any other medications that contain anti-anxiety medications.

31. Do not take this medication if you are taking any other medications that contain anti-depressants.

32. Do not take this medication if you are taking any other medications that contain anti-psychotics.

33. Do not take this medication if you are taking any other medications that contain anti-seizure medications.

34. Do not take this medication if you are taking any other medications that contain anti-arrhythmic medications.

35. Do not take this medication if you are taking any other medications that contain anti-hypertensive medications.

36. Do not take this medication if you are taking any other medications that contain anti-coagulants.

37. Do not take this medication if you are taking any other medications that contain anti-inflammatory medications.

38. Do not take this medication if you are taking any other medications that contain anti-viral medications.

39. Do not take this medication if you are taking any other medications that contain anti-malarial medications.

40. Do not take this medication if you are taking any other medications that contain anti-fungal medications.

41. Do not take this medication if you are taking any other medications that contain anti-bacterial medications.

42. Do not take this medication if you are taking any other medications that contain anti-parasitic medications.

43. Do not take this medication if you are taking any other medications that contain anti-tuberculosis medications.

44. Do not take this medication if you are taking any other medications that contain anti-ulcer medications.

45. Do not take this medication if you are taking any other medications that contain anti-diarrheal medications.

46. Do not take this medication if you are taking any other medications that contain anti-spasmodic medications.

47. Do not take this medication if you are taking any other medications that contain anti-emetic medications.

48. Do not take this medication if you are taking any other medications that contain anti-convulsant medications.

49. Do not take this medication if you are taking any other medications that contain anti-histamine medications.

50. Do not take this medication if you are taking any other medications that contain anti-allergy medications.

How Does It Work?

Paracetamol 650mg + Caffeine 50mg is a combination medication used to treat mild to moderate pain. Paracetamol is a pain reliever and fever reducer, while caffeine is a stimulant that helps to increase the effectiveness of the paracetamol. The combination of the two medications works by blocking the production of certain chemicals in the body that cause pain and inflammation. It also helps to reduce fever by increasing the body’s ability to sweat. The caffeine in the medication helps to increase the absorption of the paracetamol, allowing it to work faster and more effectively.

advice

Safety Advice

pregnancy

Pregnancy

Q: Can I take during pregnancy?

Paracetamol is generally considered safe to take during pregnancy, however it is best to consult with your doctor before taking any medication while pregnant. Caffeine is not recommended during pregnancy, so it is best to avoid taking paracetamol with caffeine.

feeding

Breast Feeding

Can I take while breastfeeding?

Yes, it is generally safe to take paracetamol 650mg + caffeine 50mg while breastfeeding. However, it is always best to consult your doctor before taking any medication while breastfeeding.

alcohol

Alcohol

Can I consume alcohol with?

No, it is not recommended to consume alcohol while taking any medication, including PARACETAMOL 650MG+CAFFEINE 50MG. Alcohol can increase the risk of side effects and can also interact with the medication, leading to serious health problems.

driving

Driving

Can I drive if I have consumed?

Yes, you can drive if you have consumed paracetamol 650mg+caffeine 50mg. However, it is important to note that caffeine can cause drowsiness and impair your ability to drive safely. If you are feeling drowsy or impaired in any way, it is best to avoid driving.

(FAQs)

Q: What is Paracetamol 650mg+Caffeine 50mg?
A: Paracetamol 650mg+Caffeine 50mg is a combination medication used to treat pain and reduce fever. It contains paracetamol, an analgesic and antipyretic, and caffeine, a stimulant. It is available in tablet form and is taken orally.

Leave a Reply